Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 7, 2008, 9:00 PM CST for 11 counties in Oklahoma. It was in force for 60 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 9:00 PM CST (03:00 UTC)
- Expired
- Jan 7, 2008, 10:00 PM CST
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 9:00 PM CST | HAIL 0.75 | Henryetta, OK | |
| Jan 7, 9:00 PM CST | HAIL 0.75 | W Okay, OK | |
| Jan 7, 9:24 PM CST | HAIL 1 | Henryetta, OK | |
| Jan 7, 9:28 PM CST | TSTM WND DMG | 5 E Okemah, OK | POWER POLE DOWN |
| Jan 7, 9:28 PM CST | HAIL 1.75 | Boynton, OK | |
| Jan 7, 9:42 PM CST | HAIL 0.88 | 4 W Hitchita, OK | |
| Jan 7, 9:46 PM CST | TSTM WND DMG | 4 W Muskogee, OK | POWER POLE BLOWN DOWN |
| Jan 7, 9:46 PM CST | HAIL 0.75 | Tullahassee, OK | |
| Jan 7, 9:55 PM CST | HAIL 0.75 | 3 W Okay, OK | |
| Jan 7, 10:00 PM CST | TSTM WND DMG | 2 Se Morris, OK | SIX POWER POLES BLOWN DOWN. ALSO FUNNEL CLOUD SEEN TWICE ABOUT 4 MILES EAST SOUTHEAST OF MORRIS AROUND 945 PM. |
| Jan 7, 10:00 PM CST | TSTM WND DMG | 8 W Hulbert, OK | A FEW LARGE TREES DOWN IN SEQUOYAH STATE PARK |
| Jan 7, 10:10 PM CST | TSTM WND GST 65 | 8 E Jamesville, OK | ESTIMATE WAS 60 TO 70. HALF INCH HAIL...BLOWING SIDEWAYS. ...THIS WAS IN TAFT OKLAHOMA...NOT THE TAFT IN FRANKLIN COUNTY ARKANSAS. |
| Jan 7, 10:10 PM CST | TSTM WND GST 65 | 8 W Muskogee, OK | ALSO 0.5 INCH HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
| Jan 7, 8:55 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080300
SVRTSA
OKC021-035-041-091-097-101-107-111-131-143-145-080400-
/O.NEW.KTSA.SV.W.0008.080108T0300Z-080108T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1000 PM CST
* AT 859 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES EAST OF DISNEY TO WAGONER...MOVING
NORTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...INOLA...
CHOUTEAU...LOCUST GROVE...PRYOR...SALINA...ADAIR...SPAVINAW...
PENSACOLA...LANGLEY AND DISNEY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 262.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3669 9504 3594 9496 3515 9599 3528 9601
3528 9639 3529 9644 3546 9645 3565 9623
3565 9618 3570 9618
TIME...MOT...LOC 0300Z 221DEG 39KT 3652 9461 3600 9536
$$1 follow-up statement
000
WWUS54 KTSA 080324
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CST MON JAN 7 2008
OKC021-035-041-091-097-101-107-111-131-143-145-080400-
/O.CON.KTSA.SV.W.0008.000000T0000Z-080108T0400Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
CHEROKEE OK-OKFUSKEE OK-MCINTOSH OK-TULSA OK-MAYES OK-
924 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR MAYES...SOUTHEASTERN TULSA...WESTERN MCINTOSH...EASTERN
OKFUSKEE...NORTHWESTERN CHEROKEE...SOUTHEASTERN CRAIG...SOUTHWESTERN
DELAWARE...SOUTHEASTERN ROGERS...WAGONER...NORTHERN MUSKOGEE AND
OKMULGEE COUNTIES...
AT 920 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEGGS TO BRYANT...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...
SALINA...TULLAHASSEE...ROSE...BOYNTON...STRANG...HOFFMAN...
PENSACOLA...PEGGS...PIERCE...SPAVINAW...LANGLEY...HITCHITA...
DISNEY...COUNCIL HILL...WAINWRIGHT...FORT GIBSON...SUMMIT...OKTAHA...
MUSKOGEE...OKAY...LOST CITY AND HULBERT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 262.
A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF THE WARNED AREA.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3669 9504 3594 9496 3515 9599 3528 9601
3528 9639 3529 9644 3546 9645 3565 9623
3565 9618 3570 9618
TIME...MOT...LOC 0324Z 233DEG 45KT 3611 9511 3539 9600
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 7:58 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 7, 7:58 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 758 PM CST MON JAN 7 2008 .DISCUSSION... UPDATED ZFP SENT TO REFLECT THE ADDITION OF TORNADO WATCH 5... ELSEWHERE... WATCH 3 REMAINS IN EFFECT FOR AREAS NOT REPLACED BY WATCH 5. HAVE MADE NO ADJUSTMENTS TO FORECAST ELEMENTS WITH THIS UPDATE. WILL MONITOR TEMP/POP TRENDS AND WILL UPDATE THESE ELEMENTS LATER AS WARRANTED. .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, Jan 7, 8:40 PM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
NORTHWEST AND WEST CENTRAL ARKANSAS.
FLASH FLOODING.
RISK...ELEVATED.
AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
ARKANSAS.
ONSET...TONIGHT
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON. A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Jan 7, 7:16 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 N TAHLEQUAH 35.97N 94.97W
01/07/2008 E1.00 INCH CHEROKEE OK AMATEUR RADIO
&&
SAALocal storm report, Jan 7, 8:16 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TORNADO 9 NE DECATUR 36.43N 94.35W
01/07/2008 BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:18 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 1 S SILOAM SPRINGS 36.17N 94.54W
01/07/2008 E1.00 INCH BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:20 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO HIWASSE 36.43N 94.33W
01/07/2008 BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:29 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL HIWASSE 36.43N 94.33W
01/07/2008 E0.75 INCH BENTON AR AMATEUR RADIO
0815 PM HAIL BELLA VISTA 36.43N 94.23W
01/07/2008 E1.75 INCH BENTON AR AMATEUR RADIO
&&
SAALocal storm report, Jan 7, 8:58 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST WELEETKA 35.34N 96.14W
01/07/2008 E60.00 MPH OKFUSKEE OK LAW ENFORCEMENT
0841 PM HAIL WELEETKA 35.34N 96.14W
01/07/2008 E1.00 INCH OKFUSKEE OK LAW ENFORCEMENT
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:31 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 59 min |
| Jan 7, 6:38 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 67 min |
| Jan 7, 6:57 PM CST | Tornado Warning | TSA | Cherokee | 33 min |
| Jan 7, 7:03 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 42 min |
| Jan 7, 7:06 PM CST | Tornado Warning | TSA | Adair, Delaware | 24 min |
| Jan 7, 7:11 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 34 min |
| Jan 7, 7:22 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 41 min |
| Jan 7, 7:28 PM CST | Tornado Warning | TSA | Adair, Delaware | 32 min |
| Jan 7, 7:35 PM CST | Tornado Warning | TSA | Adair, Cherokee | 55 min |
| Jan 7, 7:40 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 50 min |
| Jan 7, 7:58 PM CST | Tornado Warning | TSA | Cherokee | 31 min |
| Jan 7, 7:59 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 61 min |
| Jan 7, 8:08 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 67 min |
| Jan 7, 8:09 PM CST | Tornado Warning | TSA | Adair, Delaware | 66 min |
| Jan 7, 8:17 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| Jan 7, 8:24 PM CST | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 4 hr |
| Jan 7, 8:54 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 66 min |
| Jan 7, 9:40 PM CST | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 65 min |
| Jan 7, 9:54 PM CST | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 3 hr |
| Jan 7, 9:57 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Jan 7, 9:58 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 62 min |
| Jan 7, 10:07 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 53 min |
| Jan 7, 10:45 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 38 min |
| Jan 7, 11:11 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee | 34 min |
| Jan 7, 11:20 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 55 min |
| Jan 7, 11:59 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 61 min |
| Jan 8, 12:15 AM CST | Special Weather Statement | TSA | Craig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more | 30 min |
| Jan 8, 12:59 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 61 min |
| Jan 8, 1:15 AM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 60 min |
| Jan 8, 1:40 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner | 50 min |
| Jan 8, 2:11 AM CST | Flash Flood Warning | TSA | Cherokee, Delaware | 3 hr |
| Jan 8, 2:31 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 29 min |
| Jan 8, 2:58 AM CST | Special Weather Statement | TSA | Adair | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.